Can Pataday eye drops incentive insomnia? As the question asks, can it? I received these eye drops about...

As the question asks, can it? I received these eye drops roughly 5 days ago from my eye doctor, and was directed to use them twice a day for the first 3 days, and then once a hours of daylight after. So..I started once a day yesterday, and once today. However, from about the 2nd day on, i've be having serious trouble sleeping. I'll go to bed, and literally be trying to sleep until 6am. I fell asleep this morning at 6am, and got up around 11:30am. I'm exhausted at the moment.

So yeah..have anyone heard of this? I doubt it's a coincidence. I mean, I have have trouble sleeping in the past, but never like this.

Thanks..
Joe
Answers:    Insomnia is not tabled as a common side effect. That does not mean that it could not happen.

http://www.drugs.com/mtm/pataday.html


More Questions: